# SDR 96ZZZX2907

- Difficulty date: May 20, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N711RL
- Make and model: Gulstm G1159
- Aircraft serial: 025
- System (JASC): 2432 · Battery/Charger System
- Part: Cell
- Part number: 36H120
- Condition: Damaged
- Location: Battery
- Component: Marathon, MA5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE BATTERY WAS REMOVED FROM THE AIRCRAFT AND SENT TO A BATTERY FACILITY FOR SCHEDULED MAINTENANCE.  DISCOVERED THAT ALL 19 CELLS HAD TO BE CONDEMNED DUE TO CELL SEPARATOR DAMAGE.  ALL 19 CELLS WERE REPLACED AND THE SCHEDULED MAINTENANCE CONTINUED.  THE BATTERY WAS RETURNED TO SERVICE AND REINSTALLED IN THE AIRCRAFT.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (NOTE:  NO PROBLEMS WERE REPORTED BY THE CREW CONCERNING THIS BATTERY WHILE IN SERVICE.  THIS IS ONE OF SEVERAL MA5 BATTERIES EXPERIENCING THIS PROBLEM.  SUBMITTER RECOMMENDS IMPROVED CELL SEPARATOR QUALITY AND CHECK OF CURRENT SERVICING PROCEDURES.  200 HOURS SINCE DEEP CYCLE, (CELL S/N 9404267).
